# SDR 97ZZZM188

- Difficulty date: January 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N262GA
- Make and model: Stbros SD360
- Aircraft serial: SH3749
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 480 MIA-TPA - FOUR FEET OF EMERGENCY EXIT LIGHTS ARE OUT ON THE LEFT SIDE OF THE AIRPLANE.  REPAIRED WIRING.  OPERATIONAL CHECK SATISFACTORY.  (M)
